Q and A

Question

My viral load is OK, but my CD4 is dropping, is this normal?

I just started to take ARV but the problem is, when I wake up in the morning I vomit, will this affect my meds?

2. My viral load is doing good but my CD4 Is not going up, instead it is dropping. Is it dropping because I vomit?

Answer

Thanks for getting in touch.

How soon after you take your meds are you vomiting? Also, what meds are you on?

When you say your CD4 is going down, what is the difference? Because your viral load is OK, this may just be a blip. Please see here for more info:

http://i-base.info/qa/424

4 comments

  1. Lisa Thorley

    Hi Ganjannd,

    The following link provides information about what a normal CD4 should be:

    http://i-base.info/qa/5740

    For people who are living with HIV, their CD4 count can only improve if they are on medication. If you’re on meds, then you’re already doing to the best thing possible. Are you on meds?

  2. gajannd

    My CD 4 Count is 240, how can I improve this? What’s wrong with having a CD4 of 240?

  3. Lisa Thorley

    Hi Sibonisiwe,

    If you were vomiting straight after you’d taken your meds, this could be a problem. However, because you aren’t this means that you body will have absorbed the meds. Thus they will be working.

    Is there any possibility that you may be pregnant? If not then you should see your doctor about the vomiting.

    The meds that you are being given are both generic versions of Atripla. Therefore, what you’ve been told is correct. Please see here for more info:

    http://i-base.info/guides/1561

  4. Sibonisiwe

    I only vomit in the morning when I wake up. I take my meds 8 in the evening.I’m taking Atrozia or Tribuss they don’t give me the same meds, but they say they are working all the same.

Comment

Your email address will not be published. Required fields are marked *